Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On solutions with algebraic character of linear partial differential equations


Author: Stefan Bergman
Journal: Trans. Amer. Math. Soc. 68 (1950), 461-507
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0035880-8
MathSciNet review: 0035880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, Zur Theorie der ein- und mehrwertigen harmonischen Funktionen des drei-dimensionalen Raumes, Math. Zeit. vol. 24 (1926) pp. 641-669. MR 1544784
  • [2] -, Zur Theorie der algebraischen Potentialfunktionen des drei-dimensionalen Raumes, Math. Ann. vol. 99 (1928) pp. 629-659, and vol. 101 (1929) pp. 534-558.
  • [3] -, Zur Theorie der Funktionen, die eine lineare partielle Differentialgleichung befriedigen, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 1169-1198.
  • [4] -, Linear Operators in the theory of partial differential equations, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 130-155. MR 0007555 (4:159b)
  • [5] -, Residue theorems of harmonic functions of three variables, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 163-174. MR 0007556 (4:159c)
  • [6] -, Solution of linear partial differential equations of the fourth order, Duke Math. J. vol. 11 (1944) pp. 617-649. MR 0010777 (6:69a)
  • [7] -, Certain classes of analytic functions of two real variables and their properties, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 299-331. MR 0012370 (7:16f)
  • [8] -, A class of harmonic functions in three variables and their properties, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 216-247. MR 0015625 (7:448b)
  • [9] -, Classes of solutions of linear partial differential equations in three variables, Duke Math. J. vol. 13 (1946) pp. 419-458. MR 0018323 (8:274c)
  • [10] -, On multivalued solutions of differential equations in three variables. In preparation.
  • [11] W. Magnus and F. Oberhettinger, Formeln und Saetze fuer die speziellen Funktionen der mathematischen Physik, Berlin, 1948. MR 0025629 (10:38a)
  • [12] R. von Mises, Integral theorems in three-dimensional potential flow, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 599-611. MR 0010834 (6:76f)
  • [13] V. Volterra, Sulla integrazione di un sistema di equazioni differenziali a derivate parziali che si presenta nella teoria delle funzione coniugate, Rend. Circ. Mat. Palermo vol. 3 (1889).
  • [14] -, Sur une generalisation de la théorie des fonctions d'une variable complexe, Acta Math. (1889) p. 233.
  • [15] K. Weierstrass, Vorlesungen ueber die Theorie der Abelschen Transcendenten, Gesammelte Werke, Berlin, 1902.
  • [16] H. Weyl, Die Idee der Riemann'schen Flaeche, Leipzig, 1923.
  • [17] M. M. E. Eichler, On the differential equation $ {u_{xx}} + {u_{yy}} + N(x)u = 0$, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 259-278. MR 0029055 (10:540c)
  • [18] -, Analytic functions in three-dimensional Riemannian spaces, Duke Math. J. vol. 16 (1949) pp. 339-349. MR 0029466 (10:609a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0035880-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society